Calamine

Calamine is used to treat minor skin conditions like hives, mosquito bites, and itchiness. As Calamine has a drying property, it is used on blisters and rashes caused by poison ivy. It dries such rashes and pimples, which eventually fall off.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have dark spots on my face. Would Calamine lotion work?

Query: Hello doctor, I am 15-year-old suffering from dark spots on the face. They are dark brown, and my usual skin tone is golden brown. I developed acne when I first started puberty, and I picked at my face, which caused these scars. I have tried Vitamin C, and Mederma gel to lighten them, but nothing wo...  Read Full »


Dr. Srinivas Goud B

Dermatologist, Cosmetologist

Answer: Hello, Welcome to icliniq.com. I understand that you have acne scars and dark spots caused due to acne. Acne is usually age-related because of hormonal changes. However, I suggest you undergo PRP (platelet-rich plasma) therapy for the scars if they are bothering you. For dark spots, you may use ...  Read Full »

How to treat hot water burns in a kid?

Query: Hello doctor, My 4-year-old baby spilled extremely hot water on his right feet. The skin became red immediately. I put Aloe vera gel and silver nitrate ointment. It is better now. But, he is suffering from burning and pain. Kindly let me know what are the other medications and other precautions tha...  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. You need to start applying Linical (Calamine) lotion every hourly until the burning settles down. You also need to apply T-Bact (Mupirocin Topical) or Mupi (Mupirocin) or Nadibact Cream (Nadifloxacin Topical) thrice daily after applying the Linical lotion. You can a...  Read Full »

How to treat recurrent itchy skin rashes in a 5-year-old kid?

Query: Hello doctor, My kid is 4.5 years old. He had skin allergy with itching with a mild fever below 100F (nine days before). Rashes disappeared once we apply baby lotion, but again reappeared. We consulted a doctor he suggested to take the following medicine. Syrup Cetirizine 5 ml (bedtime 7-10 day...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. From your description and photos (attachment removed to protect patient identity), it looks like your son has hives or urticaria. It can be due to allergy or viral infections or can occur without any obvious reason. Did the doctor you consulted before see him face t...  Read Full »

How to treat skin rashes due to Amoxicillin intake?

Query: Hello doctor I am a 20-year-old female. I am currently experiencing some allergic reaction. Last week, I took Amoxicillin along with antihistamines to treat my ear infection. I stopped taking Amoxicillin after seven days but continued taking the antihistamine. However, two days after I noticed some...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. It is a drug reaction, eruption due to Amoxicillin with hives and exanthem. Take tablet Atarax 10 mg (Hydroxyzine dihydrochloride) thrice daily for seven days, or Widcet 5 mg twice daily for seven days. Apply Dermocalm lotion two to three times a day for 10 days. ...  Read Full »

Kindly suggest a treatment for acne breakouts.

Query: Hi doctor, I have had good skin for all my life. People would even compliment me on it at times. This changed a while ago. I have been involved in bodybuilding for the last year and decided to start taking creatine roughly three months ago. Before that, I did not notice any effect of exercise on my ...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Body building supplements more often cause acne on face and body. This will gradually improve as you have stopped using the supplements. Chin lesions do take longer to heal, may take two to three months. Continue taking natural protein supplements and doing work out. Cli...  Read Full »

How to postpone my periods?

Query: Hello doctor, My marriage is ahead in 13 days. We are planning for honeymoon after four days of our marriage. But, my fiance's monthly cycle date is on the fifth day following our marriage. We need help in postponing her period as well as about birth control. Please guide.  Read Full »


Dr. Sanjay Kumar Bhattacharyya

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It is a perfect time to start a birth control pill from now. Just start a Novelon (Desogestrel and Ethinylestradiol combination) tablet from day one of this cycle. Then start another pack after completion of this one without any gap. This will cross your honeymoon date. J...  Read Full »

Why do I keep getting reddish-pink bumps on my skin?

Query: Hi doctor, For the past seven months, I have been getting these reddish pink non-itchy bumps on my skin. They are round to oval and small to big. When they first appear, they were all over my arms, abdomen, back and on my thighs. Now they randomly show up here and there. I had a large one in my elbo...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern. I need to get a few more details about your lesions. On an average, how long do the individual lesion last before settling d...  Read Full »

How is the cause of an allergy identified?

Query: Hi doctor, I am getting allergy once in three to four days, which causes rashes and swelling on the body. I take Cetirizine to control the allergy. The allergy is mostly due to unknown factors. Although, it could be because of cloth material I am wearing or bed sheets. Is there anything I can do ...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern.  Read Full »

What is the treatment for sunburn injury?

Query: Hi doctor, I got a very bad sunburn on my left leg about a week ago. I am almost certain it was a second degree even though it did not blister. It was very red and hurted for at least three days. My ankle was swollen for two days as well. I am much worried about it as I am on holiday and did not see...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern  Read Full »

Why do I have red spots on my chest?

Query: Hi doctor,I have red spots on my chest for the last two weeks. They are not itching, but I am worried about that. Is this some sort of rash or just chest acne? Should I be worried? Please help.  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern. If you did not have any fever or viral in the recent past, these are quite unlikely to be some associated rash. If...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.